# SDR AWXA200400476

- Difficulty date: April 6, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660298
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK FOUND THE UPPER NO. 5 SLAT WEDGE DELAMINATED AT SS 147.5. MAINTENANCE REMOVED PREVIOUSLY INSTALLED REPAIR DOUBLERS ON NO. 5 SLAT WEDGE AT SS 147.5; FABRICATED NEW REPLACEMENT DOUBLERS; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10, FIG. 31.
